Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the generalized Riemann integral


Author: Washek F. Pfeffer
Journal: Proc. Amer. Math. Soc. 103 (1988), 1161-1166
MSC: Primary 26A39; Secondary 26A42
MathSciNet review: 955000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the generalized Riemann integral can be defined by means of gage functions which are upper semicontinuous when restricted to a suitable subset whose complement has measure zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39, 26A42

Retrieve articles in all journals with MSC: 26A39, 26A42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0955000-4
PII: S 0002-9939(1988)0955000-4
Article copyright: © Copyright 1988 American Mathematical Society